# SDR DALA14014573221

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 68,505 hours, 30,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT 24ABC EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND REPLACED LAMP,  FUNCTIONAL CHECKED NORMAL.
